# SDR 20000816AP005

- Difficulty date: May 24, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032135
- Condition: Broken
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1321 - DURING CRUISE FLIGHT, THE CREW NOTICED THE HYD PRESSURE LOW LIGHTS CAME ON.  HYDRAULIC PRESSURE GAUGES WERE CHECKED AND THE LACK OF HYD PRESSURE WAS CONFIRMED.  THE FLIGHT CONTINUED NORMALLY.  THE CREW PERFORMED AN EMERGENCY GEAR EXTENSION AND A FLAPS UP LANDING WITH NO FURTHER PROBLEMS.  THE FLAP UP HARD LINE IN THE LEFT WHEEL WELL AFT INBOARD SIDE, WAS FOUND BROKEN JUST AT THE BASE OF THE FLARE.  LINE WAS REPAIRED BY SPLICING IN NEW SECTION OF TUBING.  HYDRAULIC FLUID WAS SERVICED, WITH GROUND RUNS AND LEAK CHECKS SATISFACTORY.  BOTH HYDRAULIC PUMPS OPERATED WITH NO DEFECTS NOTED.  (M)
